# SDR UPS97222842

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Link Assy
- Part number: 691783438
- Condition: Sheared Bolts
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ENCOUNTERED HEAVY AIRCRAFT VIBRATION THROUGH ENTIRE FLIGHT FROM DTW TO PHL.  HEAVY LEFT WING WAS CORRECTED BY ROLL INPUT AND RUDDER INPUT.  NR 1 ENGINE SEEMED TO HAVE LARGE PART OF PROBLEM.  FOUND LOWER BUCKET OF NR 1 ENG T/R FREEWHEELING.  THIS WAS CAUSED BY ATTACH LINKS INBOARD AND OUTBOARD BEING SHEARED.  ORDERED NEW HARDWARE, LOCKED OUT NR 1 ENG T/R AND VERIFIED T/R BEING STOWED IN FWD THRUST POSITION.
